Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#322368] of Robert Calderbank

Papers Published

  1. Souvik, D; Thangaraj, A; McLaughlin, SW; Calderbank, AR, Linear-time decodable secrecy codes for binary erasure wiretap channels, 43rd Annual Allerton Conference on Communication, Control and Computing 2005, vol. 3 (January, 2005), pp. 1548-1556, ISBN 9781604234916
    (last updated on 2017/12/16)

    Abstract:
    In this paper we consider encoder and decoder design for codes achieving perfect secrecy on the wiretap channel. We consider the special case of a noiseless main channel and binary erasure channel (BEC) as the wiretapper's channel and show that it is possible to construct linear-time decodable secrecy codes based on LDPC codes that achieve perfect secrecy.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320